# SDR UPS99230879

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2760 · Drag Control System
- Part: Mount
- Part number: 41400600
- Condition: Corroded
- Location: Spoiler Mixer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING NRC 997902 (WINGS 169) FOUND UPPER MOUNT LEGS CORRODED ON SPOILER MIXER.  CORROSION FOUND TO BE OUT OF LIMITS.  NEW SPOILER MIXER INSTALLED PER MM 27-61-31.
